# SDR DL72S954364

- Difficulty date: November 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N541DA
- Make and model: Boeing 727232
- Aircraft serial: 22387
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 5 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON A2 LETTER CK, .5 INCH VISIBLE CRACK ON COVE SKIN ATTACH ANGLE BELOW THE OUTBOARD STOP PAD NUMBER 5 SLAT.  REPAIRED PER MM 57-54-0.
